An upper bound of the basis number of the semi-strong product of cycles with bipartite graphs

QSpace/Manakin Repository

An upper bound of the basis number of the semi-strong product of cycles with bipartite graphs

Show simple item record


dc.contributor.author Jaradat, M.M.M.
dc.date.accessioned 2010-01-10T08:38:21Z
dc.date.available 2010-01-10T08:38:21Z
dc.date.issued 2007
dc.identifier.citation Volume 44, Issue 3, August 2007, Pages 385-394 en_US
dc.identifier.issn 1015-8634
dc.identifier.uri http://dx.doi.org/10.4134/BKMS.2007.44.3.385
dc.identifier.uri http://hdl.handle.net/10576/10639
dc.description.abstract An upper bound of the basis number of the semi-strong product of cycles with bipartite graphs is given. Also, an example is presented where the bound is achieved. en_US
dc.language.iso en en_US
dc.subject Basis number en_US
dc.subject Cycle space en_US
dc.subject Fold en_US
dc.subject Semi-strong product en_US
dc.title An upper bound of the basis number of the semi-strong product of cycles with bipartite graphs en_US
dc.type Article en_US

Files in this item

Files Size Format View
An upper bound ... with bipartite graphs.pdf 427.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account